# SDR AALA201512079015

- Difficulty date: December 4, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A321-211
- Aircraft serial: 5588
- Aircraft time: 8,991 hours, 3,622 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Vent
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GNDED.  ON TAKEOFF ROLL FLIGHT CREW GOT AN AVIONICS VENT SYS FAULT AT ABOUT 60 KNOTS.  ACCOMPLISHED A REJECTED TAKEOFF.  THE ACFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  PERFORMED TSM 21-26-00-810-826A & THE SYS OPERATED NORMAL, FAULT CLEARED.
